# SDR AWXA200700326

- Difficulty date: February 21, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 30,250 hours, 12,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112198201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON R1 DOOR SILL CENTER FITTING, FR16 + 6".  REPLACED R1 DOOR SILL CENTER FITTING, FR16 - FR 20 IAW A319 SRM 51-72-11.
